# SDR UPS08552454

- Difficulty date: June 11, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N435UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25466
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A EMERGENCY LIGHTS SWITCH GUARD HAS PIECE BROKE OFF.  REMOVED AND REPLACED EMERGENCY LIGHT SWITCH GUARD.  OPS CHECK NORMAL IAW 757 M/M 33- 51-00.
